# SDR AALA20150503007

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 67,325 hours, 35,160 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Element
- Part number: AC9806F65
- Condition: Dirty
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OIL STRAINER, STRAINER CLOG LIGHT CAME ON DURING CRUISE & REMAINED ON.  CHECKED LT ENGINE OIL STRAINER IAW AMM 72-00-02.  REPLACED STRAINER TWICE & RAN ENG.  MINOR COKE CONTAMINATION FOUND IN STRAINER WITH NO OTHER CONTAMINATION NOTED.
